tried not taking it for 1 day. felt good until that night. Hands got numb, was hyper and nervous. had to take dose at 2 to get rest
Am on 10mgs of Cymbalta. how do I get off it?
- 22 Feb 2017 by joan meeks
- 26 February 2017
- cymbalta, depression, anxiety, back pain, diabetic neuropathy, dosage, nervous, hand
Added 22 Feb 2017:
have heart blockage. am being watched closely by dr. may have to have stints put in. scares me going off cymbalta
Added 22 Feb 2017:
ears would not stop ringing ,nearly ran me nuts
All I can say is slowly! Taper off. I was on a fairly low dosage for only a couple of months and was taken of abruptly with serious consequences! The withdrawal symptoms are a nightmare!!! If you have heart palps, I don't think it would do you much good to go through the brain zaps which seem to affect my whole body most of the time. Been about a month and a half now and although it has tapered down, it is still pretty prominent and I still have a lot of agitation.
So taper off and by all means do not just stop! This is an evil drug!!!
Joan; You should see what the doctor says for the next step., But what many have done is go as long as you can to one every other day for a while like 2 weeks to a month. and during that time or after whatever you can put up with do the same but try and go even longer putting up with some of the side effects. At that point, the doctor should give you something that well makes the withdrawal much easier on you if your still having problems and you are right this is a capsule which is also timed release and no matter what you are not to break into the capsule. I wish you luck you are doing pretty good being down as low as 10mg give yourself credit for that. This for sure is the worst part of this therapy do not forget if the every other day won't do it ask the doctor for something that we'll help you through the withdrawals. Best of luck. Chuck1957
I didn't care for how cymbalta made me feel I called my doctor I was having bad pain in my stomach and sweating so my doctor did wean me off its best not to wean yourself off any medicine first tell your doctor wants going on so they can help you wean off any medicine that the safest way to go.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Dec 2012 • 9 answers
Posted 22 Oct 2014 • 2 answers
I am on cymbalta 60 mg for diabetic neuropathy for 6 months it's great for pain but leaves me tired?
Posted 15 Mar 2015 • 2 answers
Posted 29 May 2016 • 3 answers
My itching is so bad I scratch untill I bleed sometimes. Should I stop taking Cymbalta? It helps me?
Posted 31 Oct 2017 • 2 answers